# SDR ASAA2019082753502

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 14,051 hours, 4,530 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AT PUSHBACK THE LEFT WING BODY HEAT OVERHEAT LIGHT CAME ON. BOTH PACKS ON ISOLATION VALVE OPEN. ALL ANTI ICE SWITCHES OFF. GROUNDED - YES. PERFORMED B737-900 FIM 26-18 TASK 801. FOUND ALARM CODE 24 FOR LH A/C BAY. FOUND DUCT CLAMP LOOSE CAUSING HOT AIR ON INBD SENSOR. TIGHTENED CLAMP & CLEANED SENSOR. RAN APU & PACKS. REINTERROGATED DETECTION MODULE & FOUND FAULT CODE 24 CLEARED AND NO MAINT LIGHT. TRACKED A/C HISTORY & FOUND NO HISTORY FOR THIS MAINT MESSAGE LH WING /BODY OVRHT LIGHT. OK FOR SERVICE.
